dexamethasone and Cyproheptadine

Home > Groups > Dexamethasone and Acute Kidney Failure > dexamethasone and Cyproheptadine
  • Hello guys,
    My name is favour i'm 39 male
    I have been using dexamethasone(tablets) with Cyproheptadine(caplet), i was too skinny and i needed to add up some flesh and based on a friend's advice i started taking one caplet of Cyproheptadine daily and 1mg of dexacortin(dexamethasone) , in no time i began to develop fat and i thought i was looking really good, but i kept using it, and then i was having rapid pimples on my face and acne and then came ulcer in my stomach , but i foolishly ignored those signs and i continued using these drugs and i was eating anything i see, because the drugs was making me eat. But sometime i decided to stop using the drugs and when i stopped, i noticed that 2 or 3 months after, my weight gets reduced and i will go back using them again. Now it is been like 1o years now i have been off and on with this two drugs, but 5months ago i decided to stop using it. I have not noticed any symptoms apart from what i said earlier. and before now i have been checking my blood sugar level which has been in order. but recently i started to noticed that i urinate frequently especially at night, it happens for like three days and the frequent urination stopped, then i also noticed tingling and numbness in my finger and my toes, then this bitter taste in my mouth like when you are down with fever but honestly i'm good. Then at night my body itch me slightly
    So right now i'm really scared. I'm planning to go check my blood sugar level soon. but i'm afraid those drugs most have done something bad in me which is yet to be reveal. So please does anyone know what those symptoms represent?

    Question created 5 months 3 weeks ago

Answers

  • I have no knowledge of these drugs. They may have caused your problems; maybe not - did you read the paperwork they came with?

    Regardless of that, you probably need to get to a GP soon, and probably a urologist.

    Self-medication, especially of prescription drugs (which have much worse side-effects than supplements, but do have the ability to overcome serious medical problems) is to be done with extreme caution. I do it myself occasionally, but only after much research and then only if I cannot wait to see a consultant (as has been the case recently).

    You are relatively young, so at low risk of any serious illness (but not no risk); your body should be able to heal itself from most things - especially if you adopt a healthy lifestyle (no smoking, regular exercise, little/no alcohol or sugar or fast food, lots of veggies, good oral hygiene, etc).

    0 likes -

    asked 5 months 2 weeks ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes